| Model Number |
02.12.E0311FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 march 2026.Lot 2340903: (b)(4) items manufactured and released on 23-oct-2023.Expiration date: 2028-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 1 year 5 months after the primary, the patient came in presenting signs of instability and the cause is unknown.There were no indications of trauma.The surgeon revised the liner (11mm to 17mm).The surgery was completed successfully.